# SDR MALA060332

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 21,335 hours, 23,684 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON LT AILERON 33 1/4" OB ON LEADING EDGE 2" AFT OF LEADING EDGE AND ALSO AT STA 390.82, 2" FROM AILERON TRAILING EDGE.  DAMAGE REPAIRED IAW EOS#51031.
